# SDR IPXA2022031079952

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 32,839 hours, 20,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103069
- Part serial: NA
- Condition: None
- Location: Sta 1480 R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1PREVIOUS REPAIR FOUND DURING FRAME INSPECTION AT STA 1480, S26R.WORKED PER VT MAE EA 757-5360-27-A2845 REV -
